Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 3, Pages 515-518
http://dx.doi.org/10.1155/S0161171293000638

A general notion of independence of sequences of integers

Department of Mathematics, Gonzaga University, Spokane 99258-0001, WA, USA

Received 4 February 1992; Revised 10 December 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Burke, “A general notion of independence of sequences of integers,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 515-518, 1993. https://doi.org/10.1155/S0161171293000638.